# SDR YENA2023005020493

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 67,444 hours, 23,912 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2433, DCA-PBI. 'FLIGHT ATTENDANTS (ALL) GOT THE DIRTY SOCK (OLD DEICING FLUID) SMELL IN THE CABIN ON DESCENT (APU DEFERRED); COMPLIED W/ INFO NOTICE 2017-T015, SECTION B2, DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B. A/C IS OK FOR SERVICE.'
